# SDR A6WA200540134

- Difficulty date: April 2, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

REQUEST INSPECTION LT MLG TIRE FOR WEAR.  AC PASSENGERS AND CARGO WERE UNLOADED, AIRCRAFT DEFUELED.  AIRCRAFT WAS TOWED ONT RAMP AREA.  WITHOUT INJURY OR DAMAGE TO AIRCRAFT, GEAR SWING AND MLG BAY ACCOMPLISHED AND REMOVAL/REPLACEMENT LT MLG TIRES AS A PRECAUTIONARY MEASURE.  (K)
